# SDR UPS02837611

- Difficulty date: February 11, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHTS DIM.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-50-01.
